Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 9, NWS Green Bay, WI

June 23, 2010Door County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jun 23, 2010, 7:35 PM CDT for Door County, Wisconsin. It was in force for 40 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 23, 2010, 7:35 PM CDT (00:35 UTC)
Expired
Jun 23, 2010, 8:15 PM CDT
In force
40 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Door County, WI

The radar

The Green Bay radar (KGRB), 108 km from the middle of the area, began a volume at 00:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 23, 8:05 PM CDTTSTM WND DMGBaileys Harbor, WITIME APPROXIMATE. POWER OUT IN MUCH OF THE TOWN. RELAYED BY WFRV-TV
Jun 23, 8:15 PM CDTTSTM WND DMGEgg Harbor, WITREES AND WIRES DOWN IN EGG HARBOR.
Jun 23, 8:20 PM CDTTSTM WND DMGBaileys Harbor, WITREE DOWN AND POWER POLE DOWN NEAR HIGHWAY E AND MABEL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.6 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2010-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 839 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2010-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
839 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
1087 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

143 
WUUS53 KGRB 240035
SVRGRB
WIC029-240115-
/O.NEW.KGRB.SV.W.0009.100624T0035Z-100624T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
735 PM CDT WED JUN 23 2010

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DOOR COUNTY IN NORTHEAST WISCONSIN...

* UNTIL 815 PM CDT

* AT 730 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES NORTHEAST OF
  MENOMINEE...AND MOVING EAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  EPHRAIM AROUND 800 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE CHAMBERS
ISLAND...PENINSULA STATE PARK...FISH CREEK...SISTER BAY AND ELLISON
BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE FOR WINDS OF 60 MPH OR
STRONGER. IF INDOORS...STAY AWAY FROM WINDOWS. IF OUTSIDE...QUICKLY
MOVE TO A STURDY SHELTER.

&&

LAT...LON 4529 8690 4530 8697 4524 8697 4522 8702
      4494 8716 4494 8739 4502 8736 4506 8750
      4502 8735 4505 8732 4507 8736 4506 8729
      4513 8725 4520 8738 4517 8718 4530 8707
      4532 8695 4538 8696 4539 8684 4538 8683
TIME...MOT...LOC 0035Z 273DEG 30KT 4519 8747
WIND...HAIL 60MPH <.75IN

$$

SKOWRONSKI
4 follow-up statements
735 
WWUS53 KGRB 240048
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
748 PM CDT WED JUN 23 2010

WIC029-240115-
/O.CON.KGRB.SV.W.0009.000000T0000Z-100624T0115Z/
DOOR WI-
748 PM CDT WED JUN 23 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR DOOR COUNTY
UNTIL 815 PM CDT...

AT 744 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 
60 MPH.  THE MOST DANGEROUS PART OF THE STORM WAS LOCATED 6 MILES 
WEST OF EGG HARBOR...OR 11 MILES EAST OF MARINETTE...MOVING EAST AT 
40 MPH.

THE STRONGEST PART OF THE STORM WILL AFFECT PORTIONS OF DOOR COUNTY 
NEAR JACKSONPORT AND BAILEYS HARBOR. BUT STRONG WINDS ARE ALSO 
POSSIBLE ACROSS THE ENTIRE NORTHERN PART OF THE DOOR PENINSULA. 

LAT...LON 4529 8690 4530 8697 4524 8697 4522 8702
      4494 8716 4494 8739 4502 8736 4506 8750
      4502 8735 4505 8732 4507 8736 4506 8729
      4513 8725 4520 8738 4517 8718 4530 8707
      4532 8695 4538 8696 4539 8684 4538 8683
TIME...MOT...LOC 0047Z 275DEG 36KT 4503 8735
WIND...HAIL 60MPH <.75IN

$$

SKOWRONSKI
667 
WWUS53 KGRB 240100
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
800 PM CDT WED JUN 23 2010

WIC029-240115-
/O.CON.KGRB.SV.W.0009.000000T0000Z-100624T0115Z/
DOOR WI-
800 PM CDT WED JUN 23 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR DOOR COUNTY
UNTIL 815 PM CDT...

AT 753 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS TO 
60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8 
MILES NORTH OF EPHRAIM TO EGG HARBOR TO 11 MILES NORTHWEST OF 
STURGEON BAY...MOVING EAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
  GILLS ROCK...CARLSVILLE...WASHINGTON ISLAND AND JACKSONPORT.

ALTHOUGH MOST OF THE COUNTY WILL EXPERIENCE WINDS OF 30 TO 40 MPH 
WITH THE STORMS...A FEW LOCATIONS COULD SEE WINDS TO 60 MPH...AND 
SCATTERED WIND DAMAGE. THIS IS MOST LIKELY TO OCCUR IN AREAS NORTH 
OF STURGEON BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE FOR WINDS OF 60 MPH. 
IF INDOORS...STAY AWAY FROM WINDOWS. IF OUTSIDE...QUICKLY MOVE TO A 
STURDY SHELTER.

&&

LAT...LON 4529 8690 4530 8697 4524 8697 4522 8702
      4494 8716 4494 8739 4502 8736 4506 8750
      4502 8735 4505 8732 4507 8736 4506 8729
      4513 8725 4520 8738 4517 8718 4530 8707
      4532 8695 4538 8696 4539 8684 4538 8683
TIME...MOT...LOC 0057Z 275DEG 36KT 4526 8705 4505 8714
          4495 8744
WIND...HAIL 60MPH <.75IN

$$

SKOWRONSKI
826 
WWUS53 KGRB 240112
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
812 PM CDT WED JUN 23 2010

WIC029-240115-
/O.CON.KGRB.SV.W.0009.000000T0000Z-100624T0115Z/
DOOR WI-
812 PM CDT WED JUN 23 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR DOOR COUNTY
UNTIL 815 PM CDT...

AT 807 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS TO 
60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 11 
MILES NORTHEAST OF EPHRAIM TO 8 MILES SOUTHEAST OF EPHRAIM TO 8 
MILES SOUTHWEST OF EGG HARBOR...MOVING EAST AT 30 MPH.

ALTHOUGH THE STORMS WILL STILL BE ACROSS DOOR COUNTY AT 815 PM...THE 
THREAT FOR SIGNIFICANT DAMAGING WINDS SEEMS TO HAVE DECREASED ENOUGH 
THAT A NEW WARNING IS NOT ANTICIPATED. HOWEVER...WIND GUSTS TO 50 
MPH AND ISOLATED MINOR WIND DAMAGE COULD STILL OCCUR AFTER 815 PM. 

LAT...LON 4529 8690 4530 8697 4524 8697 4522 8702
      4494 8716 4494 8739 4502 8736 4506 8750
      4502 8735 4505 8732 4507 8736 4506 8729
      4513 8725 4520 8738 4517 8718 4530 8707
      4532 8695 4538 8696 4539 8684 4538 8683
TIME...MOT...LOC 0110Z 286DEG 28KT 4526 8696 4505 8705
          4495 8735
WIND...HAIL 60MPH <.75IN

$$

SKOWRONSKI
133 
WWUS53 KGRB 240118
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
818 PM CDT WED JUN 23 2010

WIC029-240126-
/O.EXP.KGRB.SV.W.0009.000000T0000Z-100624T0115Z/
DOOR WI-
818 PM CDT WED JUN 23 2010

...THE SEVERE THUNDERSTORM WARNING FOR DOOR COUNTY HAS EXPIRED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS SHIFTED SOUTHEAST 
OF THE WARNING AREA. WIND GUSTS TO 50 MPH AND ISOLATED MINOR WIND 
DAMAGE COULD STILL OCCUR...MAINLY ACROSS SOUTHERN DOOR COUNTY. 

LAT...LON 4529 8690 4530 8697 4524 8697 4522 8702
      4494 8716 4494 8739 4502 8736 4506 8750
      4502 8735 4505 8732 4507 8736 4506 8729
      4513 8725 4520 8738 4517 8718 4530 8707
      4532 8695 4538 8696 4539 8684 4538 8683
TIME...MOT...LOC 0112Z 286DEG 28KT 4525 8694 4505 8703
          4495 8733

$$

SKOWRONSKI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 3:44 PM CDT, 3 hours 51 minutes earlier.

Area forecast discussion, Jun 23, 3:44 PM CDT, 3 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
344 PM CDT WED JUN 23 2010

.SHORT TERM...TONIGHT AND THURSDAY.

POTENTIAL FOR CONVECTION TONIGHT AND ITS INTENSITY ARE THE MAIN
CONCERNS IN THE SHORT TERM. SCATTERED SHOWERS AND SOME
THUNDERSTORMS DEVELOPED ACROSS NORTHERN WISCONSIN IN THE VICINITY
OF A SURFACE BOUNDARY. AT 20Z A SURFACE COLD FRONT EXTENDED
SOUTHWEST...ACROSS WESTERN WISCONSIN...FROM A LOW IN THE
MINNESOTA ARROWHEAD. A MID LEVEL SHORT WAVE WAS MOVING EASTWARD
ACROSS MN TODAY SO AT LEAST A CHANCE OF THUNDERSTORMS CONTINUES
UNTIL THE COLD FRONT AND SHORT WAVE PASS THROUGH THE CWA. SEVERE
WEATHER CANNOT BE RULED OUT WITH THESE STORMS AS SBCAPES WERE IN
EXCESS OF 1000 J/KG WITH LITTLE SBCIN AND THERE WAS SOME LOW LEVEL
SHEAR THERE. BETTER POTENTIAL FOR SEVERE WOULD BE SOUTH OF THE
FORECAST AREA WHERE SHEAR AND INSTABILITY WERE MORE IMPRESSIVE.

ONCE THE FRONT AND SHORT WAVE HAVE PASSED...PATCHY FOG IS POSSIBLE
BUT OTHERWISE NO WEATHER EXPECTED.

.LONG TERM...THURSDAY NIGHT THROUGH SUNDAY.
MAIN FOCUS FOR THIS PERIOD WILL BE TWO ROUNDS OF CONVECTION BETWEEN
FRIDAY NIGHT AND SUNDAY. FOR FRIDAY...WILL CONTINUE A CHANCE OF SHOWERS
AND THUNDERSTORMS OVER THE FAR NORTH. FOR FRIDAY NIGHT...THE FIRST ROUND
OF CONVECTION WILL ROLL ACROSS THE FORECAST AREA...BRINGING SOME
POTENTIAL FOR SEVERE WEATHER AND HEAVY RAINS. ON SATURDAY...BELIEVE
MOST OF THE PRECIPITATION WILL HAVE EXIT NORTHEAST WISCONSIN
DURING THE MORNING. HAVE KEPT A CHANCE OF SHOWERS AND THUNDERSTORMS
DURING THE DAY...BUT LATEST WRF MODEL SUGGEST THAT WE WOULD BE
CAPPED. HAVE STRUGGLED WITH POPS DURING THIS PERIOD AS I WANTED TO
GO EVEN LOWER THAN THE CURRENT FORECAST. FRONTAL BOUNDARY IS EXPECTED
TO BE PUSHED SOUTHWARD DUE TO OUTFLOW BOUNDARIES. HIGHS ON
SATURDAY ALSO TRICKY DUE TO THE STABILIZED ATMOSPHERE. THIS WAS
REFLECTED IN THE LATEST MEX GUIDANCE FROM THE GFS. HAVE TRIMMED
HIGHS DOWN A DEGREE OR TWO.

THE NEXT ROUND OF SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE
REGION LATER SATURDAY NIGHT INTO SUNDAY. IN THIS EVENT..THE BEST
CHANCES FOR SHOWERS AND THUNDERSTORMS WILL BE ACROSS THE SOUTH.
HAVE HIGHEST RAIN CHANCES IN THIS REGION. ACROSS THE EAST... THERE
IS SOME QUESTION WHEN THE BEST CHANCES OF RAIN WOULD OCCUR EITHER
LATE SATURDAY NIGHT OR SUNDAY MORNING. HAVE BROAD BRUSHED PRECIPITATION
CHANCES FOR NOW AS LATER SHIFTS CAN FINE TUNE THE TIMING OF THESE
PRECIPITATION EVENTS. BOTH EVENTS BRING THE POTENTIAL FOR HEAVY
RAINS AND THE POTENTIAL FOR SEVERE WEATHER. ON SUNDAY...HIGH
TEMPERATURES WILL BE HIGHLY DEPENDENT ON HOW QUICKLY THE MCS
EXITS THE AREA AND HOW QUICK THE CLOUDS BREAK UP.

CANADIAN HIGH PRESSURE WILL DOMINATE THE WEATHER PATTERN NEXT WEEK...
BRINGING DRY CONDITIONS TO THE REGION AND SEASONABLE TEMPERATURES.
&&

.AVIATION...THUNDERSTORMS REMAIN POSSIBLE THROUGH 06Z...THERE IS
EVEN A SLIGHT CHANCE IN LAKESHORE COUNTIES THROUGH 12Z. SOME MVFR CEILINGS
CAN BE EXPECTED WITH SHOWERS MOVING THROUGH THE AREA AND PATCHY
FOG CAN BE EXPECTED OVERNIGHT...ESPECIALLY WHERE HEAVY RAIN FALLS.
ONCE ANY MORNING FOG BURNS OFF ON THURSDAY ONLY SCATTERED TO
BROKEN VFR TO MVFR CU LIKELY DURING THE DAY.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MG/ECKBERG
Hazardous weather outlook, Jun 23, 11:52 AM CDT, 7 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
1152 AM CDT WED JUN 23 2010

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-241700-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
1152 AM CDT WED JUN 23 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
AND NORTHEAST WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE AREA THIS
AFTERNOON AND EARLY EVENING.

LARGE HAIL AND LOCAL DAMAGING WINDS ARE THE PRIMARY THREATS WITH
THESE STORMS...BUT HEAVY RAINS ARE ALSO POSSIBLE.

AN APPROACHING COLD FRONT...A SHORT WAVE TROUGH IN THE UPPER
ATMOSPHERE AND AN INCREASINGLY UNSTABLE AIRMASS WILL COMBINE TO
CONTINUE THE THREAT OF SEVERE STORMS THROUGH EARLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ADDITIONAL THUNDERSTORMS ARE POSSIBLE AT TIMES FRIDAY NIGHT
THROUGH SUNDAY. IT IS TOO EARLY TO DETERMINE WHETHER THESE
STORMS MIGHT BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NECESSARY THIS AFTERNOON.

LMZ521-522-541>543-241700-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
1152 AM CDT WED JUN 23 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON.
THE PRIMARY THREATS ARE LARGE HAIL AND STRONG WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ADDITIONAL THUNDERSTORMS ARE POSSIBLE AT TIMES FRIDAY NIGHT
THROUGH SUNDAY. IT IS TOO EARLY TO DETERMINE WHETHER THESE STORMS
MIGHT BE SEVERE.

In the hours before

Special weather statement, Jun 23, 6:36 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
636 PM CDT WED JUN 23 2010

WIZ036>038-045-048-240000-
OUTAGAMIE-PORTAGE-WAUPACA-WAUSHARA-WINNEBAGO-
636 PM CDT WED JUN 23 2010

...SIGNIFICANT WEATHER ADVISORY...

AT 631 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF WAUPACA...MOVING EAST AT 40
MPH.

FUNNEL CLOUDS...WINDS UP TO 50 MPH...BRIEF HEAVY DOWNPOURS...ARE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  WEYAUWEGA...          WEST BLOOMFIELD...    TUSTIN...
  LAKE POYGAN...        FREMONT...            ZITTAU...
  WINCHESTER...         READFIELD...          MEDINA...
  LARSEN...             DALE...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.

MPC
Local storm report, Jun 23, 7:02 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
702 PM CDT WED JUN 23 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HEAVY RAIN       HIGH FALLS RESERVOIR    45.29N 88.20W
06/23/2010  E3.00 INCH       MARINETTE          WI   AMATEUR RADIO

            TIME APPROXIMATE

&&
Local storm report, Jun 23, 7:03 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
703 PM CDT WED JUN 23 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0652 PM     HEAVY RAIN       9 NW CRIVITZ            45.32N 88.14W
06/23/2010  M3.00 INCH       MARINETTE          WI   TRAINED SPOTTER

&&

PLH
Special weather statement, Jun 23, 7:03 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
703 PM CDT WED JUN 23 2010

WIZ037-038-045-048-049-240030-
CALUMET-OUTAGAMIE-WAUPACA-WAUSHARA-WINNEBAGO-
703 PM CDT WED JUN 23 2010

...SPECIAL WEATHER STATEMENT...

AT 658 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 23 MILES NORTH OF
OSHKOSH TO 17 MILES EAST OF WAUTOMA...MOVING EAST AT 30 MPH.

WINDS GREATER THAN 30 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...
BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED THROUGH 730 PM INCLUDE...
  MEDINA...             WINCHESTER...         EUREKA...
  WINNECONNE...         WAUKAU...             RUSH LAKE...
  OMRO...               LARSEN...             PICKETT...
  LAKE BUTTE DES MORTS...                     FISK...
  BUTTE DES MORTS...    ALLENVILLE...         WITTMAN FIELD...
  WINNEBAGO...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

MPC
Local storm report, Jun 23, 7:19 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
719 PM CDT WED JUN 23 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0711 PM     TSTM WND DMG     PELICAN LAKE            45.50N 89.11W
06/23/2010                   ONEIDA             WI   BROADCAST MEDIA

            6 INCH TO 8 INCH TREES DOWN ON HIGHWAY G DOCK AND BOAT
            DAMAGED ON THE LAKESHORE

&&
Local storm report, Jun 23, 7:23 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
723 PM CDT WED JUN 23 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     TSTM WND DMG     12 NW CRIVITZ           45.35N 88.18W
06/23/2010                   MARINETTE          WI   CO-OP OBSERVER

            8 TO 12 INCH PINE TREES DOWN AND TIPPED OVER BY ROOTS.

&&

PLH

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 8:26 PM CDTSpecial Marine WarningGRB94 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.